# SDR DXTA2025122206199

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 4,549 hours, 2,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEICING & A NORMAL TAKEOFF, ACFT DID NOT PRESSURIZE.  MFD INDICATED  CABIN WAS CLIMBING WITH ACFT.  FOLLOWED BY AN AMBER CAS CHK DOORS & CABIN DOOR OPEN. ICE PROTECTION WORKED NORMAL ON TAKEOFF & APPROACH TO LANDING. DURING APPROACH CABIN PRESS CONTINUE TO DESCEND.  R &R THE  DOOR THRESHOLD HARNESS.  OPS CHECK OF DOOR SEVERAL TIMES & COULD NOT DUPLICATE SQUAWK. CHKD RIGGING OF VENT DOOR PROX SWITCH & FOUND OUT OF LIMITS. RIGGED VENT DOOR PROX SWITCH & OPS CHKD,  NO DEFECTS NOTED. VERIFIED RIGGING OF PRESSURE PREVENTION PANEL WITHIN LIMITS. POWERED ACFT & PRESSURIZED WITH APU, NO DEFECTS NOTED. DOOR OPS CHKS COMPLETE, NO DEFECTS. WORKED IAW AMM 52-10-04. 52-70-10, 21-30-00, & 52-70-00.
